Kazan (Volga region) Federal University, KFU
KAZAN
FEDERAL UNIVERSITY
 
RSS Ins Вконтакте twitter facebook
ДОСТАТОЧНЫЕ УСЛОВИЯ ОДНОЛИСТНОСТИ АНАЛИТИЧЕСКИХ ФУНКЦИЙ
Form of presentationArticles in Russian journals and collections
Year of publication1971
  • Avkhadiev Farit Gabidinovich, author
  • Aksentev Leonid Aleksandrovich, author
  • Bibliographic description in the original language F.G. Avkhadiev, L.A. Aksentev. Dostatochnye usloviya odnolistnosti analiticheskikh funkciy. Doklady Akademii nauk SSSR, T. 198, №4, 743-746 (1971)
    Annotation Доклады Академии наук СССР
    Keywords шварциан, достаточные условия однолистности, обратные краевые задачи
    The name of the journal Доклады Академии наук СССР
    Please use this ID to quote from or refer to the card https://repository.kpfu.ru/eng/?p_id=76109&p_lang=2

    Full metadata record